MathSciNet Relay Station
MathSciNet bibliographic data
MR2818590 (2012f:37152) 37K20 (33E05)
Shi, Liang-Ma; Zhang, Ling-Feng; Meng, Hao; Zhao, Hong-Wei; Zhou, Shi-Ping A method to construct Weierstrass elliptic function solution for nonlinear equations. Internat. J. Modern Phys. B 25 (2011), no. 14, 1931–1939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement